MathSciNet Relay Station
MathSciNet bibliographic data
MR268871 (42 #3768) 54.78
Loveland, L. D. A $2$-sphere of vetical order $5$ bounds a $3$-cell. Proc. Amer. Math. Soc. 26 1970 674–678.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement